# SDR SWIA200414215

- Difficulty date: November 1, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- Aircraft time: 25,008 hours, 32,850 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BUTT STRAP AT Y479.00R FROM FRAME 21 TO FRAME 26 IS CORRODED.  ITEM FOUND AT C-CHECK INSPECTION.    BLENDED AND ASSESSED CORROSION IAW EMB 120 SRM 53-20-10, FOUND TO BE WITHIN LIMITS. DEPTH .004.  REPROTECTED IAW SRM 51-21-02 AND AMM 20-30-05.
